# SDR GLBA2002152

- Difficulty date: September 21, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 13,628 hours, 17,555 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 5363
- Condition: Failed
- Location: First Officer
- Part time: 4,837 hours, 5,153 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BOTH PILOT & CO-PILOT EHSI SCREENS FROZE WHILE TURNING, REMOVED AND REPLACED FIRST OFFICER'S DIRECTIONAL GYRO.
